# SDR DL76L982581

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: Z51208386
- Condition: Worn
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR WOULD NOT OPEN MANUALLY DURING ROUTINE LETTER CHECK MAINTANCE.  FOUND MANUAL LINKAGE LOOSE AT THE NR 3 DOOR LATCH.  ATTACH POINT ON LATCH SLIDER WORN THROUGH.  REPLACED NR 3 LATCH AND RECONNECTED LINKAGE.
